# SDR AALA20100709TUL02

- Difficulty date: July 9, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N7543A
- Make and model: Doug DC-9-82
- Aircraft serial: 53025
- Aircraft time: 56,769 hours, 29,033 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT CUSP STATION 238 UNDER NUMBER 6 SEAT TRACK.  INSTALLED RIGHT CUSP SHEET DOUBLER AT STATIONS 237 TO 241 RIGHT BUTTLINE 50- TO 59 PER AARD 53-20-00-16.
